# SDR HEEA086547

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- Engine time: 2,069 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063372
- Condition: Leaking
- Location: Gearbox
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL LEAK ON TEST CELL RUN.  INSPECTION OF PART REVEALED SEAL SPLIT. INSTALLED NEW SEAL.
